RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Greenwood, Priscilla E

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:45
Abstract pages:805
Full texts:361

http://www.mathnet.ru/eng/person50838
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/76690

Publications in Math-Net.Ru
1997
1. P. E. Greenwood, W. Wefelmeyer, “Maximum likelihood estimator and Kullback–Leibler information in misspecified Markov chain models”, Teor. Veroyatnost. i Primenen., 42:1 (1997),  169–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:1 (1998), 103–111  isi
1992
2. P. E. Greenwood, W. Wefelmeyer, “Partially Specified Filtered Models and Efficiency”, Teor. Veroyatnost. i Primenen., 37:1 (1992),  162–165  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:1 (1993), 139–142
3. P. E. Greenwood, I. V. Evstigneev, “A Markov Evolving Random Field and Spliting Random Elements”, Teor. Veroyatnost. i Primenen., 37:1 (1992),  46–48  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:1 (1993), 40–42
1986
4. P. E. Greenwood, A. A. Novikov, “One-sided boundary crossing for processes with independent increments”, Teor. Veroyatnost. i Primenen., 31:2 (1986),  266–277  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:2 (1987), 221–232  isi
1984
5. P. Greenwood, E. Perkins, “Limit theorems for excursions from a moving boundary”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  703–714  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 731–743  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021